# SDR 03FDEA02318

- Difficulty date: December 28, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: ALC81071
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LT UPPER CENTER PLANK NR 26L BARREL NUT BORE CORROSION FOUND EXCEEDED EO 1-5510-7-5000 LIMITATION. COMPLIED WITH FEDEX EA 1-5510-75196:  HORIZONTAL STAB BARREL NUT BORE 26 LT FITTING FABRICATION.
